# SDR SWIA202501102

- Difficulty date: January 2, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 50,703 hours, 33,180 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: MM67095331003
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON STGR 9 BETWEEN FS1144 AND FS1162 AND GOUGED STRINGER IN TWO LOCATIONS    (FILED OPEN)    REPAIRED STGR 9L BETWEEN FS1144 AND FS1162 IAW REO 670-53-61-2446 REV- DATED 2025-01-06, TASK 51-900-1002-SKY, MAJOR REPAIR.
